Singular points of differential equations with nonoriented trajectories on a plane
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2039-2048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a2,
author = {A. A. Kadirov},
title = {Singular points of differential equations with nonoriented trajectories on a plane},
journal = {Differencialʹnye uravneni\^a},
pages = {2039--2048},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a2/}
}
A. A. Kadirov. Singular points of differential equations with nonoriented trajectories on a plane. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2039-2048. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a2/